| Catalog Number |
03P80-25 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
Cancer (3262)
| Date of Event |
11/13/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Apoc incident # (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
Event or Problem Description
On (b)(6) 2017, abbott point of care was contacted by a customer regarding i-stat 6+ cartridges that yielded suspected discrepant potassium (k) result on a (b)(6) year old male patient with cancer undergoing chemotherapy.There was no additional patient information available at the time of this report.Customer states that return product is available for investigation.(b)(6).Test, collection and run times are unknown.There was no additional patient information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).The investigation was completed on 01/24/2018.Retain and return product was tested and functioning according to specification.
Event or Problem Description
Na.